RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sharov, Yu L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:51
Abstract pages:59
Full texts:46

http://www.mathnet.ru/eng/person103098
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. V. D. Arsenin, A. E. Korobochkin, V. S. Sukhorukikh, A. I. Kharitonov, Yu. L. Sharov, “Diagnosis of plane discontinuous flows by interference methods”, TVT, 27:4 (1989),  784–791  mathnet; High Temperature, 27:4 (1989), 626–633  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020